... because the medication is making me so tired and more emotional than when i was on lexapro, proxac and ablify
How many mg's of each of those were you on? For how long... why the switch? But to answer the question directly yes you could decrease that down to 20 mgs if needed, but what I have been directed to do, and it works for me, is I get 40mg tabs of Celexa, I break them in 1/2 and I take 1/2 in the morning and 1/2 at night... It is working out really well like that and had moved up from just the 20 mg about 4 months ago... I also am on Klonopin .05mg's once or twice a day or as needed... your system is forever readjusting itself and trying to get use to a consistent schedule with one particular med... I can understand the frustration... You will find that it may break down in your system better and will utilize the effects of the drug better taking it by the method that I explained above... I have been on this medication for almost a year... will check back with you...
hope this helps and speak with your doctor about this and let him or her know of my advice and what they may think for you as their patient... it should not be a problem... o.k... have a slightly restful night... your lil groupie'''''blaze22
Dear Depressed Girl,
Not knowing what other medications you are taking, I can only speak of my own experience. I take 1 1/2 tabs of celexa in the morning to increase seratonin levels to address my depression. It left me depressed and tired. Wellbutrin SR 300mg was added three times a day to increase alertness and my motivation. I find the combination perfect for me. Hope this helps you.
What you describe sounds like you are not responding to the Celexa at 40mgs. Reducing the dosage will probably only make the depressive symptoms worse. 40mgs. is the theraputic level for Celexa.
You need to let your doctor know that you are more emotional and tired than when you were on lexapro or prozac. He may be able to add something to the Celexa to boost the effectiveness such as the Abilify or another antiD such as Wellbutrin. I am not a doctor so I can't say for sure what might work for you.
Please contact your doctor as soon as you can, and good luck,
Hi how long have you been taking the 40mg? I also take this strength and it took a while for me to adjust to it. I was very depressed and emotional to start with but i persevered and now it works great for me. I also take other meds though and wonder if these take the edge off the celexa? I wouldn't recommend changing strengths without speaking to your healthcare provider, You might be able to get some important advice and solutions. I hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 3 answers
Posted 4 Feb 2011 • 5 answers
Posted 22 Nov 2013 • 2 answers
Posted 26 Apr 2016 • 1 answer
Posted 15 Sep 2016 • 3 answers